# SDR SWAA2022030705749

- Difficulty date: April 10, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 48,668 hours, 28,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD SCUFF PLATE CRACKED . / REPAIRED PER RO# RA1AZU. SCUFF PLATE TO BE INSTALLED ON TASK CARD# 753-646-63-01.
